Side Effects Of Long-term Use Of Food Supplements?
Hello doctor, my child is 9 months old, from the age of 7 months until now still taking interlac drops every day, so that the bowel movement is smooth, is it dangerous if used in the long run?
Good afternoon, thanks for the question
Probiotics contain live bacteria and fungi that are good for consumption to maintain the balance of microbiota in the intestine. Although the widespread use of probiotics is safe, including for children, in some cases it can cause side effects, including:
1. Indigestion, such as bloating or diarrhea
2. Skin disorders, such as the appearance of a rash
3. Allergic reaction
4. Excessive bacterial growth in the intestine, with symptoms such as diarrhea or bloating
In general, long-term use of probiotics is safe, but if you begin to find symptoms of side effects above, it is considered to reduce the frequency of use of probiotics, replace with other types of probiotics, to stop using the probiotics on the doctor's advice.
That's all, hope you can help.